Vyvanse - My grandaughter is taking 30mg daily, 9yrs old for adhd, she is literally pulling her out?
- 9 Oct 2012 by froncus
- 9 October 2012
- vyvanse, attention-deficit hyperactivity disorder (adhd)
... bald spots all over her head.What if anything can be done for this? Her dr just said it was a common side-effect
Is the vyvanse helping her? Is it possible she could be changed to something else. I do know that telling her to stop will just make it worse.
Hello froncus. I am not a doctor. Having said this, I disagree with your granddaughters doctor. Hair loss is not a common side effect to taking Vyvanse. I suggest you either ask another doctor or a pharmacist might give you thier opinion. Best of wishes to you both, pledge
It is time for her to change her Adhd med. I have never heard of this happening before. Could something else be happening to the girl. Stress can do this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2010 • 1 answer
Posted 14 Mar 2012 • 3 answers
Posted 16 Mar 2012 • 2 answers
Posted 3 Mar 2014 • 2 answers
Posted 2 Mar 2015 • 1 answer